Dismiss Notice
Welcome! Please read this announcement regarding the new Forums: Click Here"

Rhyme or Reason?

Discussion in 'Medications that can cause Hair Loss' started by redclaire, Sep 10, 2005.

  1. redclaire

    redclaire Guest

    I'm trying to track my shed issues. Since I've only been on my thyroid meds for going on three months ( I'm glad I've kept track) I guess it's a little early for me to truly tell. I have noted on my calendar that I had a large shed about 12 days after I started my medication. This shed is about 15 days after I adjusted my dosage. I also note on my calendar that I had another large shed about five weeks into my meds. However I didn't note how much hair was lost, so I'm thinking it must have been under 200 or at least in that range. Maybe I just didn't count due to exhaustion from thinking about it.
    Anyway...I guess I'm trying to find some sort of pattern here. Desperation I suppose.
     

Share This Page